# SDR DALA2021120107386

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,183 hours, 28,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 CORROSION ON SKIN BTW 7 TO 8 OCLOCK POSITION AND BURRS ON FITTING LOWER EDGE BTW 9 OCLOCK POSITION, HOLE #12 CORROSION ON SKIN AND FITTING BTW 6 TO 9 OCLOCK POSITION, HOLE #13 CORROSION ON SKIN AND FITTING BTW 6 TO 9 OCLOCK POSITION, HOLE #14 CORROSION ON SKIN AND FITTING BTW 8 TO 3 OCLOCK POSITION, HOLE #15 CORROSION ON SKIN AND FITTING BTW 3 TO 6 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FITTING BTW 8 TO 12 AND 3 TO 6 OCLOCK POSITION, HOLE #17 CORROSION ON FITTING BTW 3 TO 5 OCLOCK POSITION, HOLE #18 CORROSION ON SKIN AND FITTING BTW 2 TO 5 OCLOCK POSITION IN REF CARD 5720-01100. CORRECTIVE ACTION: SUMMARY OF NRC 00245 HOLES ON LH ENG DRAG FITTINGS WERE REPAIRED PER ER/A 595622-14AD REV. ORIGINAL, SECTION I: PERMANENT REPAIR;ETI-57-21-548 REV.9 AND WITH NRC 00244 UNDER LOG PAGE NUMBER 2031457. (2031634)
